Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 128–141 (Mi aa1124)  

Research Papers

Interpolation in the class of spaces of smooth functions. Chebyshev rational approximation on the circle

V. L. Kreptogorskii

Kazan Branch Military Artillery University

Full text: PDF file (567 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:5, 807–818

Bibliographic databases:

Received: 12.07.1999

Citation: V. L. Kreptogorskii, “Interpolation in the class of spaces of smooth functions. Chebyshev rational approximation on the circle”, Algebra i Analiz, 12:5 (2000), 128–141; St. Petersburg Math. J., 12:5 (2001), 807–818

Citation in format AMSBIB
\Bibitem{Kre00}
\by V.~L.~Kreptogorskii
\paper Interpolation in the class of spaces of smooth functions. Chebyshev rational approximation on the circle
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 128--141
\mathnet{http://mi.mathnet.ru/aa1124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812944}
\zmath{https://zbmath.org/?q=an:0993.41010}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 5
\pages 807--818


Linking options:
  • http://mi.mathnet.ru/eng/aa1124
  • http://mi.mathnet.ru/eng/aa/v12/i5/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:160
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022